# SDR SWIA202311240927

- Difficulty date: September 27, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N745SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10201
- Aircraft time: 47,962 hours, 31,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EQUIPMENT COMPARTMENT R/H SIDE WEB FLOOR JUST UNDER ADG PUMP  DOUBLER IS CRACKED    (C-CHECK RO 11/20/2023)   REPLACED R/H SIDE WEB FLOOR JUST UNDER ADG PUMP WITH FABRICATED PART REF REO 670-53-11-509 REV -E DATED 2018/02/08.COMPLIED WITH 51-900-1002-SKY
